# SDR W6JA20160914009

- Difficulty date: September 8, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N812FT
- Make and model: Israel GALAXY
- Aircraft serial: 019
- Aircraft time: 7,453 hours, 4,176 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Departed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RECEIVED FUEL, CREW THEN TAXIED AIRCRAFT TO ACTIVE RUNWAY TO WAIT APPROXIMATELY 15 MINUTES. AT NO POINT DURING THEIR WAIT DID THE REFUEL DOOR ILLUMINATE ON EICAS. AFTER DEPARTING RUNWAY AT 400-500 FEET ABOVE GROUND, THE REFUEL DOOR INDICATION ILLUMINATED ON IECAS. FELT A VIBRATION IN THE AFT RIGHT SIDE OF AIRCRAFT FOR APPROXIMATELY 2 TO 3 SECONDS. UP TO THAT POINT, ALL AIRCRAFT INDICATIONS WERE SMOOTH AND NORMAL.  ELECTED TO CONTINUE SHORT LOW LEVEL FLIGHT BACK TO HOME BASE AT A REDUCED AIRSPEED,  DID NOT FEEL IT WAS A SAFETY OF FLIGHT. AFTER ARRIVAL,  INSPECTED AIRCRAFT TO DISCOVER THE REFUEL DOOR HAD DEPARTED AIRCRAFT.  TEMPORARY REPAIRED.
